Symmetries of Riemann Ellipsoids

  • R. M. Roberts Department of Mathematics, University of Warwick
  • M. E. R. Sousa Dias Instituto Superior Técnico, Departamento de Matematica

Resumo

The results of Dirichlet, Dedekind and Riemann on 'ellipsoidal figures of equilibrium' of rotating selfgravitating fluids are reviewed in the context of the geometric theory of Hamiltonian systems with symmetry.

Downloads

Não há dados estatísticos.
Como Citar
Roberts, R. M., & Dias, M. E. R. (1). Symmetries of Riemann Ellipsoids. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 4(2), 183-221. Recuperado de https://www.revistas.usp.br/resenhasimeusp/article/view/74926
Seção
Contents